# SDR DL73E001071

- Difficulty date: May 31, 2000
- Submitted: June 7, 2000
- Operation: Air carrier
- Aircraft: N369DL
- Make and model: Boeing 737-2S3
- Aircraft serial: 21776
- Aircraft time: 60,866 hours, 41,254 cycles
- Engine: Pwa JT8D15
- Engine time: 36,774 hours, 32,393 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: JT8D15AHK
- Part serial: 709224
- Condition: Fod
- Location: Nr 2
- Part time: 36,774 hours, 32,393 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: C, J
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF, HEARD LOUD BANG.  SUSPECT BIRD STRIKES.  FOUND NR 2 ENG 1ST STAGE FAN BLADE FOD.  REPLACING FAN.
